# SDR LR7A2019073002147

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS5137
- Condition: Corroded
- Location: Bs 257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5314, FOUND THE FS257.0E UNDERFLOOR BULKHEAD UPPER CAP CORRODED ON UNDERNEATH SIDE AT LBL32 AND LBL40, WL145.   REPAIRED IAW MEA 382-53-19-067.
